research unit 1

This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit


Type of publication:Inproceedings
Entered by:chita
TitleLower Bounds for Interpolating Polynomials for Square Roots of the Elliptic Curve Discrete Logarithm
Bibtex cite IDRACTI-RU1-2011-79
Booktitle Information Security and Assurance
Year published 2011
Volume 200
Pages 177-187
Publisher Springer Verlag
Organization ISA 2011
DOI 10.1007/978-3-642-23141-4_17
In this paper we derive lower bounds for the degree of polynomials that approximate the square root of the discrete logarithm for Elliptic Curves with orders of various specific types. These bounds can serve as evidence for the difficulty in the computation of the square root of discrete logarithms for such elliptic curves, with properly chosen parameters that result in the curve having order of any of types studied in this paper. The techniques are potentially applicable to elliptic curves of order of any specific, allowable (by Hasse’s bounds), order type that is of interest for the application in hand.
Meletiou, Gerasimos
Stamatiou, Yannis
Tsiakalos, A.
Publication ID933